# SDR IPXA2025111112361

- Difficulty date: October 17, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: A5517155320200
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET ATTACHMENT FOR LH UPPER THS TO FUSELAGE FAIRING FWD AREA.   DOT NO. 17-57.  INSTALLED BRAKET SUPPORT P/N: A5517155320451 AT L/H UPPER THS TO FUSELAGE FAIRING IAW A300-600 SRM 51-40-40 IAW A300-600 SRM 51-40-21.
